Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 34, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 4, 2007, 5:39 PM EDT for Clinton County, Michigan. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2007, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 4, 2007, 6:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Clinton County, MI
The radar
The Grand Rapids radar (KGRR), 84 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:45 PM EDT | HAIL 0.25 | 2 Se St. Johns, MI | PEA SIZED HAIL COVERING THE GROUND TO A DEPTH OF ABOUT AN INCH AT THE ST. JOHNS EXIT ON US-127. |
| Jun 4, 5:47 PM EDT | HAIL 0.75 | 3 Se St. Johns, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 042139
SVRGRR
MIC037-042230-
/O.NEW.KGRR.SV.W.0034.070604T2139Z-070604T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
539 PM EDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 630 PM EDT
* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR ST. JOHNS...AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHEPARDSVILLE...SLEEPY HOLLOW STATE PARK AND DUPLAIN BY 555 PM EDT
OVID AND ELSIE BY 610 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
HAIL TO THREE-QUARTERS OF AN INCH IN DIAMETER...OR ROUGHLY THE SIZE
OF A PENNY...IS EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4288 8461 4301 8463 4302 8465 4305 8465
4307 8452 4309 8446 4309 8442 4311 8437
4289 8438
$$2 follow-up statements
000
WWUS53 KGRR 042217
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
617 PM EDT MON JUN 4 2007
MIC037-042230-
/O.CON.KGRR.SV.W.0034.000000T0000Z-070604T2230Z/
CLINTON MI-
617 PM EDT MON JUN 4 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CLINTON COUNTY...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WAS LOCATED NEAR SHEPARDSVILLE...OR ABOUT NEAR ST. JOHNS...AND MOVING
EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SLEEPY HOLLOW STATE PARK AND OVID BY 625 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4295 8455 4302 8455 4304 8452 4304 8449
4304 8445 4304 8442 4304 8439 4303 8437
4291 8439
$$000
WWUS53 KGRR 042230
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
630 PM EDT MON JUN 4 2007
MIC037-042240-
/O.EXP.KGRR.SV.W.0034.000000T0000Z-070604T2230Z/
CLINTON MI-
630 PM EDT MON JUN 4 2007
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY WILL BE ALLOWED
TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4295 8455 4302 8455 4304 8452 4304 8449
4304 8445 4304 8442 4304 8439 4303 8437
4291 8439
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:57 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 4, 3:57 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 357 PM EDT MON JUN 4 2007 .SHORT TERM ... CONVECTION THIS EVENING WILL WEAKEN AS THE SUN SETS AND THE DEEPER COLD AIR ARRIVES. I EXPECT THE AREA OF SHOWERS OVER WISCONSIN AND WESTERN LAKE MICHIGAN TO OVERSPREAD THE CWA EARLY TONIGHT BUT JUST AS QUICKLY DEPART AS THE MUCH DRIER AIR BEHIND THE POLAR FRONT RACES IN AFTER MIDNIGHT. THAT WILL BRING PARTIAL CLEARING TOWARD MORNING. A SHORTWAVE IN THE NORTHERN STREAM WILL BRING SOME CLOUDS TUESDAY AFTERNOON INTO TUESDAY EVENING. THE MID LEVELS REMAIN RATHER DRY SO I DO NOT EXPECT ANY PCPN FROM IT HOWEVER. I KEPT A SLIGHT CHANCE OVER THE SW TO MATCH IWX GRIDS BETTER. THE NAM IS QUITE CHILLY ON TUESDAY WITH LOW LEVEL THICKNESS FIELDS SUGGESTING HIGHS NEAR 60F. THAT SEEMS HARD TO BELIEVE SO I WENT CLOSER TO THE FWC VALUES. WEDNESDAY MORNING COULD BE CHILLY SINCE THE LATEST GUIDANCE IS FASTER WITH THAT NORTHERN STREAM WAVE. SKIES COULD CLEAR ENOUGH TO ALLOW TEMPERATURES TO REACH THE UPPER 30S OVER NRN AREAS. WARM FRONT APPROACHES WEDNESDAY NIGHT. THE BEST PUSH OF MOISTURE AND THE LLJ IS NORTH OF THE GRR CWA... I PUT THE NRN SECTIONS IN FOR A CHC OF THUNDERSTORMS AFTER MIDNIGHT. THAT WILL HAVE TO BE WATCHED. .LONG TERM... THE MAIN CHALLENGE OVER THE LONG TERM DEALS WITH THE STRENGTH AND COVERAGE OF ANY THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. THE MODELS DID INITIALIZE TOO WEAK WITH THE UPPER JET OVER THE PACIFIC...SO MODEL TRENDS SHOULD BE WATCHED CLOSELY. THE MAIN CHANGES THAT I MADE TO THE FORECAST WERE FOR WARMER TEMPERATURES ON THURSDAY AND HIGHER POPS THURSDAY NIGHT. THIS UPPER JET TRACKS INTO THE PLAINS STATES FOR THE MIDDLE PART OF THE WEEK. UNSEASONABLY DEEP SURFACE LOW IS SHOWN BY THE MODELS TO INTENSIFY AND TRACK EAST NORTHEAST THROUGH THE UPPER PLAINS THURSDAY. THIS SYSTEM WILL LIFT A SURFACE WARM FRONT THROUGH SOUTHWEST LOWER MI DURING THE DAY. AN IMPRESSIVE 850 MB THERMAL RIDGE ARRIVES ALONG WITH A LLJ. MIXING TO 850 MB SUPPORTS TEMPERATURES WELL INTO THE 80S. HOWEVER MOISTURE IS LACKING ON THU...WHICH SUGGESTS THE DAY MAY BE DRY. BETTER MOISTURE ARRIVES THU EVENING...WHICH IS WHEN THE BEST CHANCE FOR RAIN WILL BE. AGAIN...THE MODELS DID NOT INITIALIZE TOO WELL WITH THIS SYSTEM IN THE PACIFIC...SO CHANGES IN TIMING AND STRENGTH ARE LIKELY. WILL MAINTAIN DRY WEATHER FOR THE WEEKEND AS HIGH PRESSURE RIDGES IN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT TUESDAY FOR LMZ844>849. && SHORT TERM...WDM LONG TERM....MJS
Hazardous weather outlook, Jun 4, 12:15 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1215 PM EDT MON JUN 4 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-051100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1215 PM EDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON ACROSS THE SOUTHWEST QUARTER OF LOWER MICHIGAN AS AN UPPER LOW DRIFTS ACROSS THE GREAT LAKES REGION. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. STORMS THAT DO DEVELOP THIS AFTERNOON WILL CONTAIN CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAIN. LOCALLY AN INCH OF RAIN COULD FALL IN AN HOUR. SOME OF STORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO AROUND A HALF INCH IN DIAMETER AND WIND GUSTS TO 45 MPH. AN ISOLATED SEVERE THUNDERSTORM COULD FORM WITH HAIL TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN IN THE THURSDAY AND FRIDAY TIME FRAME WITH ANOTHER LOW PRESSURE SYSTEM THAT IS FORECAST TO MOVE THROUGH THE AREA. SOME OF THESE STORMS MAY BE ON THE STRONG SIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-051100- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1215 PM EDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS ARE EXPECTED TO INCREASE OUT OF THE NORTHWEST THIS AFTERNOON AND TONIGHT...INTO THE 15 TO 25 KNOT RANGE. WAVES WILL BUILD INTO THE 3 TO 6 FOOT RANGE LATE THIS AFTERNOON AND INCREASE INTO THE 4 TO 7 FOOT RANGE TONIGHT. WAVES OF THIS HEIGHT WILL POSE A HAZARD TO SMALLER CRAFT. THERE WILL ALSO BE AN INCREASED RISK OF RIP CURRENTS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WAVES OF 3 TO 5 FEET WILL PERSIST INTO THE MORNING HOURS TUESDAY BEFORE SUBSIDING IN THE AFTERNOON. SMALLER CRAFT WILL STILL BE AT RISK EARLY TUESDAY DUE TO THE WAVES. RIP CURRENTS WILL REMAIN A POSSIBILITY AS WELL THROUGH THE MORNING HOURS OF TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE MJS
In the hours before
Special weather statement, Jun 4, 12:57 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1257 PM EDT MON JUN 4 2007 MIZ040-043>046-050>052-057-041900- CLARE-GRATIOT-ISABELLA-KENT-MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-OCEANA- 110 PM EDT MON JUN 4 2007 ...SPECIAL WEATHER STATEMENT... AN AREA OF SCATTERD THUNDERSTORMS STRETCHES FROM JUST EAST OF MUSKEGON TO MOUNT PLEASANT ALONG THE ROUTE 46 COORIDOR. THESE STORMS ARE EXPECTED TO INCREASE IN INTENSITY OVER THE NEXT 1 TO 2 HOURS. PEA SIZE HAIL...HEAVY RAIN...AND OCCASIONAL LIGHTNING CAN BE EXPECTED WITH THE STRONGEST STORMS. IF SKIES DARKEN IN AT YOUR LOCATION TAKE SHELTER IF OUTSIDE AND SLOW DOWN OR CURTAIL TRAVEL UNTIL THE STORM HAS PASSED. PONDING OR MINOR FLOODING OF ROADS AND LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS. LAT...LON 4361 8627 4315 8603 4339 8457 4387 8459 COBB
Special weather statement, Jun 4, 1:29 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
129 PM EDT MON JUN 4 2007
MIZ066-067-073-074-042000-
CALHOUN-EATON-INGHAM-JACKSON-
129 PM EDT MON JUN 4 2007
...SPECIAL WEATHER STATEMENT...
SHOWERS AND A FEW STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
230 PM ACROSS SOUTH CENTRAL MICHIGAN SPANNING THE I-96 AND I-94
CORRIDORS EAST OF I-69. THE ARE OF CONCERN INCLUDES THE CITIES OF
LANSING AND JACKSON. PEA SIZE HAIL...HEAVY RAIN...AND OCCASIONAL
LIGHTNING CAN BE EXPECTED WITH THE STRONGEST STORMS.
IF SKIES DARKEN IN AT YOUR LOCATION TAKE SHELTER IF OUTSIDE AND SLOW
DOWN OR CURTAIL TRAVEL UNTIL THE STORM HAS PASSED. PONDING OR MINOR
FLOODING OF ROADS AND LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4244 8508 4211 8529 4208 8416 4278 8415
4277 8506
COBBSpecial weather statement, Jun 4, 2:49 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
249 PM EDT MON JUN 4 2007
MIZ039-040-044>046-051-052-042000-
CLARE-GRATIOT-ISABELLA-MECOSTA-MONTCALM-NEWAYGO-OSCEOLA-
249 PM EDT MON JUN 4 2007
...SPECIAL WEATHER STATEMENT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM A BIG RAPIDS TO STANTON LINE TO
A MOUNT PLEASANT TO HARRISON LINE. THIS ACTIVITY WAS MOVING EAST AT
30 MPH. THE BEST CHANCE FOR STORMS WILL REMAIN NORTH OF HIGHWAY 46.
PEA SIZED HAIL...BRIEF HEAVY DOWNPOURS...AND OCCASIONAL LIGHTNING
CAN BE EXPECTED WITH THE STRONGEST STORMS.
IF SKIES DARKEN IN AT YOUR LOCATION TAKE SHELTER IF OUTSIDE AND SLOW
DOWN OR CURTAIL TRAVEL UNTIL THE STORM HAS PASSED. PONDING OR MINOR
FLOODING OF ROADS AND LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4414 8463 4348 8461 4347 8438 4313 8437
4313 8437 4313 8483 4321 8484 4326 8524
4370 8572
TURNAGESpecial weather statement, Jun 4, 4:11 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EDT MON JUN 4 2007
MIZ050>052-056>059-042115-
CLINTON-GRATIOT-IONIA-KENT-MONTCALM-MUSKEGON-OTTAWA-
411 PM EDT MON JUN 4 2007
...SPECIAL WEATHER STATEMENT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAVENNA. THIS THUNDERSTORM WAS TRACKING
SLOWLY SOUTHEAST...TOWARD CONKLIN. ANOTHER STRONG THUNDERSTORM WAS
DEVELOPING 2 MILES EAST OF CEDAR SPRINGS IN KENT COUNTY. THIS
THUNDERSTORM WILL TRACK THROUGH THE LINCOLN LAKE TO GREENVILLE AREA
BY 500 PM. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING 6 MILES
NORTHEAST OF LANSING. THIS THUNDERSTORM WAS MOVING EAST AT 20 MPH.
PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE THUNDERSTORMS. LOCALLY IN
EXCESS OF AN INCH OF RAIN COULD FALL WHERE THE STORMS PERSIST.
IF SKIES DARKEN AT YOUR LOCATION TAKE SHELTER IF OUTSIDE. SLOW
DOWN OR CURTAIL TRAVEL UNTIL THE STORM HAS PASSED. PONDING OR MINOR
FLOODING OF ROADS AND LOW LYING AREAS ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4329 8558 4330 8548 4336 8449 4280 8443
4279 8541 4314 8595 4327 8600Special weather statement, Jun 4, 4:54 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT MON JUN 4 2007
MIZ059-066-067-042145-
CLINTON-EATON-INGHAM-
454 PM EDT MON JUN 4 2007
...SPECIAL WEATHER STATEMENT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LANSING...MOVING EAST AT 25 MPH. THIS
STORM WILL TRACK THROUGH THE CITY OF LANSING BY 530 PM.
PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCALLY AN INCH OF RAIN
COULD ACCOMPANY THIS THUNDERSTORM.
LOCATIONS ALSO IN OR NEAR THE PATH INCLUDE...HASLETT AND WILLIAMSTON.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
PONDING OR MINOR FLOODING OF ROADS AND LOW LYING AREAS ARE POSSIBLE
WITH THIS STORM.
LAT...LON 4258 8477 4288 8478 4290 8479 4290 8462
4291 8461 4292 8438 4278 8438 4277 8437
4278 8416 4252 8415
MJSLocal storm report, Jun 4, 5:00 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 PM EDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL LANSING 42.71N 84.55W
06/04/2007 E0.25 INCH INGHAM MI TRAINED SPOTTER
PEA SIZED HAIL IN THE SOUTH PART OF LANSING.
&&
OSTUNOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:57 PM EDT | Special Weather Statement | GRR | Isabella, Mecosta, Montcalm, Newaygo | 2 hr |
| Jun 4, 1:29 PM EDT | Special Weather Statement | GRR | Calhoun, Eaton, Ingham, Jackson | 3 hr |
| Jun 4, 2:49 PM EDT | Special Weather Statement | GRR | Clare, Gratiot, Isabella, Mecosta, Montcalm | 71 min |
| Jun 4, 4:11 PM EDT | Special Weather Statement | GRR | Clinton, Gratiot, Ionia, Kent, Montcalm | 64 min |
| Jun 4, 4:54 PM EDT | Special Weather Statement | GRR | Ingham | 51 min |
| Jun 4, 6:35 PM EDT | Special Weather Statement | GRR | Clinton | 40 min |
| Jun 4, 7:57 PM EDT | Special Weather Statement | GRR | Ingham | 63 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.